MathSciNet Relay Station
MathSciNet bibliographic data
MR1444674 (99a:16009) 16G20 (16G60)
Kasjan, Stanisław; Simson, Daniel A subbimodule reduction, a peak reduction functor and tame prinjective type. Bull. Polish Acad. Sci. Math. 45 (1997), no. 1, 89–107.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement